# SDR FDEA201008253134

- Difficulty date: August 25, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280 S10-13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FRAME BS 1280 S10-13R HAVE GOUGES.  REMOVED DAMAGE AT STRG 11R- 13R IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL II, REMOVED DAMAGE FRAME FROM STRG 11-13R, STOP 4(B) HFEC REWORK AREA IAW NTM 51--00-19 PH 6. NO CRACK NOTED, RECEIVED PART. REPAIR FRAME SEGMENT, TO/848286, AND REPAIR CHANNELS TO/848287, LOCATED AND DRILLED IAW SRM 51-40-05, INSTALLED REPAIR FRAME SEGMENT AND REPAIR CHANNELS IAW SRM 51-40-02.  CAT."B" REPAIR, REPAIR 1, PAR 5. ZONE 3. DVI 12,000 F/C OR 50, 000 AIRFRAME CYCLES WHICH EVER COMES FIRST. MAJOR REPAIR.
